# SDR SCNA96243

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Emergency Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING, FORWARD LOWER EMERGENCY LIGHT FOUND INOPERATIVE.  REMOVED AND REPLACED BROKEN TERMINAL, OPS CHECKED GOOD.
